A linear problem of time-optimality in the case of analytic perturbations of the initial conditions
Differencialʹnye uravneniâ, Tome 7 (1971) no. 12, pp. 2151-2160
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_12_a3,
author = {Yu. N. Kiselev},
title = {A linear problem of time-optimality in the case of analytic perturbations of the initial conditions},
journal = {Differencialʹnye uravneni\^a},
pages = {2151--2160},
year = {1971},
volume = {7},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_12_a3/}
}
Yu. N. Kiselev. A linear problem of time-optimality in the case of analytic perturbations of the initial conditions. Differencialʹnye uravneniâ, Tome 7 (1971) no. 12, pp. 2151-2160. http://geodesic.mathdoc.fr/item/DE_1971_7_12_a3/